# SDR J6BA2024081400618

- Difficulty date: June 18, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 48,406 hours, 41,334 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pad
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING DAMAGED NEAR JACK PAD; DUE TO A/C COMING OFF JACKS.     (C-CHECK RO 8/12/2024)    REPAIRED R/H WING OUTER SKIN NEAR JACK PAD IAW MHIRJ REO # 601R-57-51-1048 REV -- DATED 7/25/2024
